Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 34, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 1, 2017, 6:44 PM EDT for Centre County, Clinton County, Pennsylvania. It was in force for 46 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2017, 6:44 PM EDT (22:44 UTC)
- Expired
- May 1, 2017, 7:30 PM EDT
- In force
- 46 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Centre County, PA, Clinton County, PA
The radar
The State College radar (KCCX), 55 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 6:44 PM EDT | TORNADO | Rebersburg, PA | AN EF1 TORNADO WITH PEAK WINDS OF APPROXIMATELY 110 MPH WAS CONFIRMED BY A NWS SURVEY. |
| May 1, 6:45 PM EDT | TSTM WND DMG | Lamar, PA | TREES DOWN ON HOMES |
| May 1, 6:45 PM EDT | TSTM WND DMG | Lock Haven, PA | NUMEROUS TREES DOWN |
| May 1, 6:46 PM EDT | TSTM WND DMG | Spring Mills, PA | A SWATH OF DOWNED TREES WAS OBSERVED NEAR SPRING MILLS. |
| May 1, 6:49 PM EDT | TSTM WND DMG | Mackeyville, PA | TREES AND WIRES DOWN. |
| May 1, 6:51 PM EDT | TSTM WND DMG | Aaronsburg, PA | LARGE TREE LIMBS AND BRANCHES DOWN. |
| May 1, 6:52 PM EDT | TSTM WND DMG | 1 N Millheim, PA | A SWATH OF AT LEAST 50 TREES WAS OBSERVED TO BE SNAPPED OR DOWNED ON A RIDGE ALONG ROUTE 445. |
| May 1, 6:52 PM EDT | TSTM WND DMG | 1 W Coburn, PA | A SWATH OF TREES WAS OBSERVED DOWN AND 3 SEPARATE BARNS HAD ROOFS REMOVED. |
| May 1, 6:53 PM EDT | TSTM WND DMG | 1 Ne Coburn, PA | APPROXIMATELY 3 DOZEN TREES WERE DOWNED OR SNAPPED AND A POLE BARN WAS DAMAGED. |
| May 1, 6:56 PM EDT | TSTM WND GST 66 | Lock Haven, PA | 66 MPH GUST RECORDED AT LOCK HAVEN PIPER AIRPORT |
| May 1, 7:00 PM EDT | TSTM WND DMG | 2 Nw Loganton, PA | A LARGE SWATH OF DOWNED TREES APPROXIMATELY A MILE LONG WAS OBSERVED NORTH OF I-80. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:12 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
081
WUUS51 KCTP 012244
SVRCTP
PAC027-035-012330-
/O.NEW.KCTP.SV.W.0034.170501T2244Z-170501T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
644 PM EDT MON MAY 1 2017
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southeastern Centre County in central Pennsylvania...
Southeastern Clinton County in north central Pennsylvania...
* Until 730 PM EDT
* At 643 PM EDT, severe thunderstorms were located along a line
extending from English Center to near Mount Union, moving east at
40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Lock Haven, Avis, Flemington, Potters Mills, Coburn, Madisonburg,
Rebersburg, McElhattan, Millheim and Aaronsburg.
For those driving on Interstate 80, this includes areas between the
Bellefonte and Mile Run exits, specifically from mile markers 171 to
195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across the area! SEEK SHELTER
NOW inside a sturdy structure and stay away from windows!
&&
A tornado watch remains in effect until 1000 PM EDT for central and
north central Pennsylvania.
LAT...LON 4107 7716 4107 7714 4104 7714 4085 7736
4072 7771 4073 7772 4128 7743
TIME...MOT...LOC 2243Z 265DEG 36KT 4141 7729 4040 7782
HAIL...<.75IN
WIND...70MPH
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:30 PM EDT, 14 minutes earlier.
Area forecast discussion, May 1, 6:30 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service State College PA 630 PM EDT Mon May 1 2017 .SYNOPSIS... A strong cold will push east across the Commonwealth this afternoon into early tonight. The front will usher in brisk west to northwest winds and cooler air for Tuesday. Fair weather with milder temperatures will occur Wednesday under a weak ridge of high pressure. A new storm system is likely to affect the region from Thursday afternoon through Friday. Much colder air is expected for late Friday through the upcoming weekend. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Updated information for severe thunderstorm watch across the southeast until 11 PM. Line of storms just moving across the office now. Tornado Watch #185 in effect until 10 PM... Earlier discussion below. Latest radar shows a line of moderate showers moving toward my western zones. So far no lighting being observed but stability is eroding as breaks begin developing in the cloudcover of the warm sector that covers just about the entire CWA. Far eastern areas are experiencing the last vestiges of the cool air damming and marine layer that has kept cool- moist conditions in place. Conditions are falling into place for a widespread outbreak of potentially severe thunderstorms and even some isolated strong tornadoes. RAP is depicting EHI's of 1-3 (anything greater than 1 is significant) already in place over Central Pa. Deep layer shear is simultaneously a very impressive 50-70kt over most of my CWA. The main line of convection is starting to form over eastern Ohio, and the HRRR tracks it east across the area between about 20-01Z. The main mode of convection looks to be linear with bowing segments/QLCS storms, but the potential for rotation within isolated elements will be very high. LCL's are marginal but within the parameters that if a supercells begins to show strong gate to gate shear, tornadogenesis will be very possible. SPC has continued the ENHANCED risk over practically all of PA. Forecast storm total rainfall amount by midnight tonight will range from one-half of an inch, to one inch in some areas of Ncent and NW PA. Afternoon high temps should reach the mid/upr 70s...to near 80F in some of the Central and Southern Valleys. Anything slightly warmer than this spells more significant severe weather concerns, and could prompt SPC to raise the Day 1 outlook into the MDT category across portions of the state, considering the existing llvl boundaries and highly anomalous low-mid level shear. A narrow north/south ribbon of +3-4 sigma PWAT air along and just ahead of the cold front will support some locally heavy downpours and storm total QPF by 04Z Tuesday up over one inch in some spots. WPC highlights a small portion of my NERN zones with a MARGINAL risk of heavy rain/flooding. It's still too soon (with some uncertainties) to get into any type of flood watches at this point. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... Expect significant convection to be ongoing/near to exiting the extreme eastern CWA during the late evening hours tonight. Cold front forcing the convection will move east through the state overnight into Tuesday morning, advecting much chillier air into the state. Scattered to numerous rain showers may linger until 06Z before weak post frontal ridging slides east over the region after midnight accompanied by drier and cooler lvll air. Lows early Tuesday will vary from the mid 40s across the NW mtns, to the upper 50s in the SE. GEFS axis of 2-3 sigma WSW 850 mb winds and the presence of 45-50 kt winds occupying the top of the well-mixed layer (at around 4-5 kft agl Tuesday afternoon) will lead to sfc wind gusts easily in the 30 to 35 kt range, and perhaps even 5-10 kts higher. High temps Tuesday afternoon will be in the L50s across the NW mtns...L60s just to the SE of the I99/Rt 220 corridor, and upper 60s near and to the SE of I-81. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Cyclonic flow will dominate the region through much of the long term period with one upper trof exiting at the start of the period and a second arriving late week. Early on, a gusty NW wind and unsettled light showery weather will persisting mainly for the northern part of the state right into Wednesday. A chance for a more widespread/soaking (MDT to HVY) rain arrives Thu afternoon into Fri, as the latest 00Z Operational GFS/EC run and their EFSs are coming into decent/converging agreement with an area of low pressure progged to develop along the southern Appalachians and the lift north-northeastward. Although this event shows some pretty strong signals (even at this long time range) for a potential, widespread 1-2 inch rainfall late in the upcoming week, A wide and varying array of models solutions has been present prior to the latest model run or two to throw some uncertainty into the mix w/respect to the specific timing and amount of showers across the CWA. Fri night and Saturday will turn windy and quite cool with isolated rain showers falling across the central mtns, while the Alleghenies experiences more numerous rain showers...likely changing over to snow showers across most of the region. Cyclonic flow will begin to wane early next week, with slowly improving conditions, as the second upper trof lifts out. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... Haze and low clouds are burning off early this afternoon over the east. Two bands of SHRA are moving into and through central areas attm. Showers continue over the NW airspace. Southerly flow will get to the ground over the east as heating burns off stratus. Gusts over 25kts at all sites this afternoon ahead of the main line developing over eastern OH. Line of severe thunderstorms entering western PA this afternoon will arrive in our NW counties 19-20Z. This organized squall line will move over JST and BFD 20-21Z. As it does, it probably will be accompanied by increasing potential for 40-50KT surface wind gusts. There is some question concerning the intensity/timing into the eastern 1/2 of the airspace this evening. Will update with AMDs to add severe-storm details via TEMPO group as storms get closer. Frontal passage tonight will shift winds more to the west/southwest allowing clearing conditions between the upper trough/associated colder air and the front itself. Above mentioned colder air aloft rotating through the Great Lakes will bring sct showers into the NW airspace by Tuesday morning. Outlook... Tue...Breezy with MVFR cigs/rain showers likely NW airspace. Wed...Showers ending NW. MVFR cigs west becoming VFR. Decreasing winds. Thu-Sat...Widespread sub-VFR with periods of rain. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...La Corte NEAR TERM...La Corte/Martin SHORT TERM...Lambert LONG TERM...Lambert/Gartner AVIATION...Head
Hazardous weather outlook, May 1, 6:16 PM EDT, 28 minutes before
Hazardous Weather Outlook National Weather Service State College PA 616 PM EDT Mon May 1 2017 PAZ036-056>059-063>066-021830- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 616 PM EDT Mon May 1 2017 ...SEVERE THUNDERSTORM WATCH 186 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ006-011-012-017>019-024>028-033>035-037-041-042-045-046-049>053- 021830- Potter-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- 616 PM EDT Mon May 1 2017 ...TORNADO WATCH 185 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ004-005-010-021830- Warren-McKean-Elk- 616 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Martin
In the hours before
Local storm report, May 1, 5:09 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
509 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FUNNEL CLOUD CROSBY 41.75N 78.37W
05/01/2017 MCKEAN PA 911 CALL CENTER
FUNNEL CLOUD NEAR CROSBY
&&
EVENT NUMBER CTP1701119
TYBURSKILocal storm report, May 1, 5:11 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 S YOUNGSVILLE 41.84N 79.32W
05/01/2017 WARREN PA 911 CALL CENTER
TREES DOWN ALONG YORK HILL ROAD
&&
EVENT NUMBER CTP1701120
TYBURSKILocal storm report, May 1, 5:14 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 3 S SHEFFIELD 41.65N 79.03W
05/01/2017 WARREN PA 911 CALL CENTER
TREES DOWN ALOING ROUTE 666 SOUTH OF SHEFFIELD
&&
EVENT NUMBER CTP1701121
TYBURSKILocal storm report, May 1, 5:42 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
05/01/2017 CAMBRIA PA 911 CALL CENTER
TREE ON HOUSE ON VENANGO STREET
&&
EVENT NUMBER CTP1701122
TYBURSKILocal storm report, May 1, 6:19 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
619 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG SNOW SHOE 41.03N 77.95W
05/01/2017 CENTRE PA TRAINED SPOTTER
NUMEROUS TREES DOWN IN SNOW SHOE
&&
EVENT NUMBER CTP1701123
TYBURSKILocal storm report, May 1, 6:20 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
620 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL ALTOONA 40.51N 78.40W
04/30/2017 M0.88 INCH BLAIR PA SOCIAL MEDIA
NICKEL-SIZED HAIL REPORTED IN THE FAIRVIEW SECTION OF
ALTOONA.
0601 PM TSTM WND DMG ALTOONA 40.51N 78.40W
04/30/2017 BLAIR PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0616 PM TSTM WND DMG WILLIAMSBURG 40.46N 78.21W
04/30/2017 BLAIR PA 911 CALL CENTER
NUMEROUS TREES KNOCKED DOWN NEAR WILLIAMSBURG.
0640 PM TSTM WND DMG 5 NNE HUNTINGDON 40.56N 77.97W
04/30/2017 HUNTINGDON PA PUBLIC
TREES AND WIRES DOWN ALONG ROUTE 26 NORTH OF
HUNTINGDON.
0654 PM TSTM WND DMG SMETHPORT 41.81N 78.44W
04/30/2017 MCKEAN PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0728 PM TSTM WND DMG 2 WSW OSWAYO 41.91N 78.06W
04/30/2017 POTTER PA 911 CALL CENTER
TREES AND WIRES DOWN AND BLOCKING WHITNEY CREEK ROAD.
0325 PM TSTM WND DMG 2 ENE TIDIOUTE 41.69N 79.37W
05/01/2017 WARREN PA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG DAVEY HILL ROAD
0325 PM TSTM WND DMG 1 S YOUNGSVILLE 41.84N 79.32W
05/01/2017 WARREN PA 911 CALL CENTER
TREES DOWN ALONG YORK HILL ROAD
0328 PM TSTM WND DMG PITTSFIELD 41.84N 79.38W
05/01/2017 WARREN PA 911 CALL CENTER
NUMEROUS TREES DOWN ON OLD PITTSFIELD ROAD
0338 PM TSTM WND DMG 1 SE WARREN 41.83N 79.13W
05/01/2017 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON CANTON STREET
0355 PM TSTM WND DMG 3 S SHEFFIELD 41.65N 79.03W
05/01/2017 WARREN PA 911 CALL CENTER
TREES DOWN ALOING ROUTE 666 SOUTH OF SHEFFIELD
0400 PM TSTM WND DMG 2 SSW JAMES CITY 41.59N 78.84W
05/01/2017 ELK PA 911 CALL CENTER
WIDESPREAD TREES DOWN ALONG ROUTE 66
0403 PM HAIL KANE 41.66N 78.81W
05/01/2017 M1.00 INCH MCKEAN PA TRAINED SPOTTER
QUARTER SIZE HAIL IN KANE
0412 PM TSTM WND DMG WILCOX 41.58N 78.68W
05/01/2017 ELK PA 911 CALL CENTER
WIDESPREAD TREES DOWN IN WILCOX
0425 PM FUNNEL CLOUD CROSBY 41.75N 78.37W
05/01/2017 MCKEAN PA 911 CALL CENTER
FUNNEL CLOUD NEAR CROSBY
0428 PM TSTM WND DMG 2 SE BRANDY CAMP 41.32N 78.67W
05/01/2017 ELK PA 911 CALL CENTER
WIDESPREAD TREES DOWN
0440 PM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
05/01/2017 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN
0505 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
05/01/2017 CAMBRIA PA 911 CALL CENTER
TREE ON HOUSE ON VENANGO STREET
0600 PM TSTM WND DMG SNOW SHOE 41.03N 77.95W
05/01/2017 CENTRE PA TRAINED SPOTTER
NUMEROUS TREES DOWN IN SNOW SHOE
&&
EVENT NUMBER CTP1701105 CTP1701106 CTP1701110 CTP1701107 CTP1701108
CTP1701109 CTP1701118 CTP1701120 CTP1701111 CTP1701112 CTP1701121
CTP1701115 CTP1701114 CTP1701117 CTP1701119 CTP1701113 CTP1701116
CTP1701122 CTP1701123
TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:26 PM EDT | Special Weather Statement | CTP | Warren | 64 min |
| May 1, 2:37 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 68 min |
| May 1, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean | 87 min |
| May 1, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 17 min |
| May 1, 3:48 PM EDT | Tornado Warning | CTP | Elk | 27 min |
| May 1, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 94 min |
| May 1, 4:06 PM EDT | Tornado Warning | CTP | McKean | 39 min |
| May 1, 4:22 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Potter | 68 min |
| May 1, 4:35 PM EDT | Tornado Warning | CTP | Potter | 55 min |
| May 1, 4:52 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 113 min |
| May 1, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 29 min |
| May 1, 5:05 PM EDT | Areal Flood Advisory | CTP | McKean, Warren | 3 hr |
| May 1, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair | 84 min |
| May 1, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 95 min |
| May 1, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield, Somerset | 25 min |
| May 1, 5:44 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 61 min |
| May 1, 5:50 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Huntingdon and 1 more | 3 hr |
| May 1, 5:58 PM EDT | Areal Flood Advisory | CTP | Clinton, Lycoming, Potter, Tioga | 3 hr |
| May 1, 6:06 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 69 min |
| May 1, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 59 min |
| May 1, 6:36 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Snyder, Union | 84 min |
| May 1, 6:44 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 5 more | 3 hr |
| May 1, 6:52 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder | 68 min |
| May 1, 7:05 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 55 min |
| May 1, 7:14 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 61 min |
| May 1, 7:36 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Snyder | 54 min |
| May 1, 7:59 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 21 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.